# SDR USAA2012010300034

- Difficulty date: December 31, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 87,749 hours, 16,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY STRIP FROM FLOOR FRONT OF "C" ZONE UNDER TV SCREEN CENTER.  REPLACED MISSING EMERGENCY FLOOR STRIP AS REQUIRED.
